Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/9784
Title: Stability of a general class of distributed algorithms for power control in time-varying wireless networks
Authors: Devane, Eoin 
Lestas, Ioannis 
Keywords: Decentralized control;Delay systems;Network analysis and control;Wireless networks
Category: Computer and Information Sciences
Field: Natural Sciences
Issue Date: 1-Jan-2014
Publisher: Institute of Electrical and Electronics Engineers Inc.
Source: IEEE Transactions on Automatic Control Volume 59, Issue 8, August 2014, Article number 6782469, Pages 1999-2011
metadata.dc.doi: 10.1109/TAC.2014.2315551
Abstract: In order for a wireless network to function effectively, the signal power of each user's transmitter must be sufficiently large to ensure a reliable uplink connection to the receiver, but not so large as to cause interference with neighboring users. We consider a general class of distributed algorithms for the control of transmitter power allocations in wireless networks with a general form of interference nonlinearity. In particular, we allow this interference to have explicit time-dependence, allowing our analysis to remain valid for network configurations that vary with time. We employ appropriately constructed Lyapunov functions to show that any bounded power distribution obtained from these algorithms is uniformly asymptotically stable. Further, we use Lyapunov-Razumikhin functions to show that, even when the system incorporates heterogeneous, time-varying delays, any solution along which the generalized system nonlinearity is bounded must also be uniformly asymptotically stable. Moreover, in both of these cases this stability is shown to be global, meaning that every power distribution has the same asymptotic behavior. These results are also used in the paper to derive time-invariant asymptotic bounds for the trajectories when the system nonlinearities are appropriately bounded.
URI: http://ktisis.cut.ac.cy/handle/10488/9784
ISSN: 00189286
Rights: © 1963-2012 IEEE.
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

Page view(s) 50

29
Last Week
1
Last month
1
checked on Nov 21, 2017

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.